• Previous Article
    Regularity of pullback random attractors for stochastic FitzHugh-Nagumo system on unbounded domains
  • DCDS Home
  • This Issue
  • Next Article
    On the $\Gamma$-limit for a non-uniformly bounded sequence of two-phase metric functionals
January  2015, 35(1): 427-440. doi: 10.3934/dcds.2015.35.427

Infinitely many solutions for a Schrödinger-Poisson system with concave and convex nonlinearities

1. 

School of Mathematical Sciences, Capital Normal University, Beijing 100037, China

2. 

Department of Mathematics, Beijing University of Chemical Technology, Beijing 100029, China

Received  November 2013 Revised  March 2014 Published  August 2014

In this paper, we obtain the existence of infinitely many solutions for the following Schrödinger-Poisson system \begin{equation*} \begin{cases} -\Delta u+a(x)u+ \phi u=k(x)|u|^{q-2}u- h(x)|u|^{p-2}u,\quad &x\in \mathbb{R}^3,\\ -\Delta \phi=u^2,\ \lim_{|x|\to +\infty}\phi(x)=0, &x\in \mathbb{R}^3, \end{cases} \end{equation*} where $1 < q < 2 < p < +\infty$, $a(x)$, $k(x)$ and $h(x)$ are measurable functions satisfying suitable assumptions.
Citation: Mingzheng Sun, Jiabao Su, Leiga Zhao. Infinitely many solutions for a Schrödinger-Poisson system with concave and convex nonlinearities. Discrete and Continuous Dynamical Systems, 2015, 35 (1) : 427-440. doi: 10.3934/dcds.2015.35.427
References:
[1]

A. Ambrosetti and D. Ruiz, Multiple bound states for the Schrödinger-Poisson problem, Commun. Contemp. Math., 10 (2008), 391-404. doi: 10.1142/S021919970800282X.

[2]

P. d'Avenia, A. Pomponio and G. Vaira, Infinitely many positive solutions for a Schrödinger-Poisson system, Nonlinear Anal. TMA, 74 (2011), 5705-5721. doi: 10.1016/j.na.2011.05.057.

[3]

A. Azzollini, P. d'Avenia and A. Pomponio, On the Schroinger-Maxwell equations under the effect of a general nonlinear term, Ann. Inst. H. Poincare Anal. NonLineaire, 27 (2010), 779-791. doi: 10.1016/j.anihpc.2009.11.012.

[4]

A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Schrödinger-Maxwell equations, J. Math. Anal. Appl., 345 (2008), 90-108. doi: 10.1016/j.jmaa.2008.03.057.

[5]

T. Bartsch, A. Pankov and Z.-Q. Wang, Nonlinear Schröinger equations with steep potential well, Commun. Contemp. Math., 3 (2001), 549-569. doi: 10.1142/S0219199701000494.

[6]

V. Benci and D. Fortunato, An eigenvalue problem for the Schrödinger-Maxwell equations, Topol. Methods Nonlinear Anal., 11 (1998), 283-293.

[7]

K. Benmlih, Stationary solutions for a Schröinger-Poisson system in $\mathbb{R}^3$, in Proceedings of the 2002 Fez Conference on Partial Differential Equations, Electron. J. Differ. Equ. Conf., 9, Southwest Texas State Univ., San Marcos, TX, 2002, 65-76.

[8]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations. I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345. doi: 10.1007/BF00250555.

[9]

S. J. Chen and C. L. Tang, High energy solutions for the superlinear Schrödinger Maxwell equations, Nonlinear Anal. TMA, 71 (2009), 4927-4934. doi: 10.1016/j.na.2009.03.050.

[10]

L. Damascelli, Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results, Ann. Inst. H. Poincaré Anal. Non Linéaire, 15 (1998), 493-516. doi: 10.1016/S0294-1449(98)80032-2.

[11]

T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. Roy. Soc. Edinburgh Sect. A, 134 (2004), 893-906. doi: 10.1017/S030821050000353X.

[12]

D. G. de Figueiredo, J. P. Gossez and P. Ubilla, Local superlinearity and sublinearity for indefinite semilinear elliptic problems, J. Funct. Anal., 199 (2003), 452-467. doi: 10.1016/S0022-1236(02)00060-5.

[13]

X. M. He and W. M. Zou, Existence and concentration of ground states for Schröinger-Poisson equations with critical growth, J. Math. Phys., 53 (2012), 023702, 19 pp. doi: 10.1063/1.3683156.

[14]

H. Kikuchi, On the existence of solution for elliptic system related to the Maxwell-Schrödinger equations, Nonlinear Anal. TMA, 67 (2007), 1445-1456. doi: 10.1016/j.na.2006.07.029.

[15]

A. Kristály and D. Repovš, On the Schröinger-Maxwell system involving sublinear terms, Nonlinear Anal. Real World Applications, 13 (2012), 213-223. doi: 10.1016/j.nonrwa.2011.07.027.

[16]

G. B. Li, S. J. Peng and S. S. Yan., Infinitely many positive solutions for the nonlinear Schrödinger-Poisson system, Commun. Contemp. Math., 12 (2010), 1069-1092. doi: 10.1142/S0219199710004068.

[17]

P. L. Lions, Solutios of Hartree-Fock equations for Coulomb systems, Commun. Math. Phys., 109 (1984), 33-97. doi: 10.1007/BF01205672.

[18]

S. B. Liu and S. J. Li, An elliptic equation with concave and convex nonlinearities, Nonlinear Anal. TMA, 53 (2003), 723-731. doi: 10.1016/S0362-546X(03)00020-8.

[19]

D. Ruiz, The Schrödinger-Poisson equation under the effect of nonlinear local term, J. Funct. Anal., 237 (2006), 655-674. doi: 10.1016/j.jfa.2006.04.005.

[20]

J. T. Sun, Infinitely many solutions for a class of sublinear Schrödinger-Maxwell equations, J. Math. Anal. Appl., 390 (2012), 514-522. doi: 10.1016/j.jmaa.2012.01.057.

[21]

W. A. Strauss, Existence of solitary waves in higher dimensions, Comm. Math. Phys., 55 (1977), 149-162. doi: 10.1007/BF01626517.

[22]

E. Tonkes, A semilinear elliptic equation with concave and convex nonlinearities, Topol. Methods Nonlinear Anal., 13 (1999), 251-271.

[23]

Z. P. Wang and H. S. Zhou, Positive solution for a nonlinear stationary Schrödinger-Poisson system in $R^3$, Discrete Contin. Dyn. Syst., 18 (2007), 809-816. doi: 10.3934/dcds.2007.18.809.

[24]

Z.-Q. Wang, Nonlinear boundary value problems with concave nonlinearities near the origin, Nonlinear Differ. Equ. Appl., 8 (2001), 15-33. doi: 10.1007/PL00001436.

[25]

M. B. Yang, Z. F. Shen and Y. H. Ding, Multiple semiclassical solutions for the nonlinear Maxwell-Schrödinger system, Nonlinear Anal., 71 (2009), 730-739. doi: 10.1016/j.na.2008.10.105.

[26]

L. G. Zhao and F. K. Zhao, On the existence of solutions for the Schrödinger-Poisson equations, J. Math. Anal. Appl., 346 (2008), 155-169. doi: 10.1016/j.jmaa.2008.04.053.

show all references

References:
[1]

A. Ambrosetti and D. Ruiz, Multiple bound states for the Schrödinger-Poisson problem, Commun. Contemp. Math., 10 (2008), 391-404. doi: 10.1142/S021919970800282X.

[2]

P. d'Avenia, A. Pomponio and G. Vaira, Infinitely many positive solutions for a Schrödinger-Poisson system, Nonlinear Anal. TMA, 74 (2011), 5705-5721. doi: 10.1016/j.na.2011.05.057.

[3]

A. Azzollini, P. d'Avenia and A. Pomponio, On the Schroinger-Maxwell equations under the effect of a general nonlinear term, Ann. Inst. H. Poincare Anal. NonLineaire, 27 (2010), 779-791. doi: 10.1016/j.anihpc.2009.11.012.

[4]

A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Schrödinger-Maxwell equations, J. Math. Anal. Appl., 345 (2008), 90-108. doi: 10.1016/j.jmaa.2008.03.057.

[5]

T. Bartsch, A. Pankov and Z.-Q. Wang, Nonlinear Schröinger equations with steep potential well, Commun. Contemp. Math., 3 (2001), 549-569. doi: 10.1142/S0219199701000494.

[6]

V. Benci and D. Fortunato, An eigenvalue problem for the Schrödinger-Maxwell equations, Topol. Methods Nonlinear Anal., 11 (1998), 283-293.

[7]

K. Benmlih, Stationary solutions for a Schröinger-Poisson system in $\mathbb{R}^3$, in Proceedings of the 2002 Fez Conference on Partial Differential Equations, Electron. J. Differ. Equ. Conf., 9, Southwest Texas State Univ., San Marcos, TX, 2002, 65-76.

[8]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations. I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345. doi: 10.1007/BF00250555.

[9]

S. J. Chen and C. L. Tang, High energy solutions for the superlinear Schrödinger Maxwell equations, Nonlinear Anal. TMA, 71 (2009), 4927-4934. doi: 10.1016/j.na.2009.03.050.

[10]

L. Damascelli, Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results, Ann. Inst. H. Poincaré Anal. Non Linéaire, 15 (1998), 493-516. doi: 10.1016/S0294-1449(98)80032-2.

[11]

T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. Roy. Soc. Edinburgh Sect. A, 134 (2004), 893-906. doi: 10.1017/S030821050000353X.

[12]

D. G. de Figueiredo, J. P. Gossez and P. Ubilla, Local superlinearity and sublinearity for indefinite semilinear elliptic problems, J. Funct. Anal., 199 (2003), 452-467. doi: 10.1016/S0022-1236(02)00060-5.

[13]

X. M. He and W. M. Zou, Existence and concentration of ground states for Schröinger-Poisson equations with critical growth, J. Math. Phys., 53 (2012), 023702, 19 pp. doi: 10.1063/1.3683156.

[14]

H. Kikuchi, On the existence of solution for elliptic system related to the Maxwell-Schrödinger equations, Nonlinear Anal. TMA, 67 (2007), 1445-1456. doi: 10.1016/j.na.2006.07.029.

[15]

A. Kristály and D. Repovš, On the Schröinger-Maxwell system involving sublinear terms, Nonlinear Anal. Real World Applications, 13 (2012), 213-223. doi: 10.1016/j.nonrwa.2011.07.027.

[16]

G. B. Li, S. J. Peng and S. S. Yan., Infinitely many positive solutions for the nonlinear Schrödinger-Poisson system, Commun. Contemp. Math., 12 (2010), 1069-1092. doi: 10.1142/S0219199710004068.

[17]

P. L. Lions, Solutios of Hartree-Fock equations for Coulomb systems, Commun. Math. Phys., 109 (1984), 33-97. doi: 10.1007/BF01205672.

[18]

S. B. Liu and S. J. Li, An elliptic equation with concave and convex nonlinearities, Nonlinear Anal. TMA, 53 (2003), 723-731. doi: 10.1016/S0362-546X(03)00020-8.

[19]

D. Ruiz, The Schrödinger-Poisson equation under the effect of nonlinear local term, J. Funct. Anal., 237 (2006), 655-674. doi: 10.1016/j.jfa.2006.04.005.

[20]

J. T. Sun, Infinitely many solutions for a class of sublinear Schrödinger-Maxwell equations, J. Math. Anal. Appl., 390 (2012), 514-522. doi: 10.1016/j.jmaa.2012.01.057.

[21]

W. A. Strauss, Existence of solitary waves in higher dimensions, Comm. Math. Phys., 55 (1977), 149-162. doi: 10.1007/BF01626517.

[22]

E. Tonkes, A semilinear elliptic equation with concave and convex nonlinearities, Topol. Methods Nonlinear Anal., 13 (1999), 251-271.

[23]

Z. P. Wang and H. S. Zhou, Positive solution for a nonlinear stationary Schrödinger-Poisson system in $R^3$, Discrete Contin. Dyn. Syst., 18 (2007), 809-816. doi: 10.3934/dcds.2007.18.809.

[24]

Z.-Q. Wang, Nonlinear boundary value problems with concave nonlinearities near the origin, Nonlinear Differ. Equ. Appl., 8 (2001), 15-33. doi: 10.1007/PL00001436.

[25]

M. B. Yang, Z. F. Shen and Y. H. Ding, Multiple semiclassical solutions for the nonlinear Maxwell-Schrödinger system, Nonlinear Anal., 71 (2009), 730-739. doi: 10.1016/j.na.2008.10.105.

[26]

L. G. Zhao and F. K. Zhao, On the existence of solutions for the Schrödinger-Poisson equations, J. Math. Anal. Appl., 346 (2008), 155-169. doi: 10.1016/j.jmaa.2008.04.053.

[1]

Miao-Miao Li, Chun-Lei Tang. Multiple positive solutions for Schrödinger-Poisson system in $\mathbb{R}^{3}$ involving concave-convex nonlinearities with critical exponent. Communications on Pure and Applied Analysis, 2017, 16 (5) : 1587-1602. doi: 10.3934/cpaa.2017076

[2]

Fangyi Qin, Jun Wang, Jing Yang. Infinitely many positive solutions for Schrödinger-poisson systems with nonsymmetry potentials. Discrete and Continuous Dynamical Systems, 2021, 41 (10) : 4705-4736. doi: 10.3934/dcds.2021054

[3]

Lixi Wen, Wen Zhang. Groundstates and infinitely many solutions for the Schrödinger-Poisson equation with magnetic field. Discrete and Continuous Dynamical Systems - S, 2022  doi: 10.3934/dcdss.2022109

[4]

Rossella Bartolo, Anna Maria Candela, Addolorata Salvatore. Infinitely many solutions for a perturbed Schrödinger equation. Conference Publications, 2015, 2015 (special) : 94-102. doi: 10.3934/proc.2015.0094

[5]

Xu Zhang, Shiwang Ma, Qilin Xie. Bound state solutions of Schrödinger-Poisson system with critical exponent. Discrete and Continuous Dynamical Systems, 2017, 37 (1) : 605-625. doi: 10.3934/dcds.2017025

[6]

Chunhua Wang, Jing Yang. Positive solutions for a nonlinear Schrödinger-Poisson system. Discrete and Continuous Dynamical Systems, 2018, 38 (11) : 5461-5504. doi: 10.3934/dcds.2018241

[7]

João Marcos do Ó, Uberlandio Severo. Quasilinear Schrödinger equations involving concave and convex nonlinearities. Communications on Pure and Applied Analysis, 2009, 8 (2) : 621-644. doi: 10.3934/cpaa.2009.8.621

[8]

Kaimin Teng, Xian Wu. Concentration of bound states for fractional Schrödinger-Poisson system via penalization methods. Communications on Pure and Applied Analysis, 2022, 21 (4) : 1157-1187. doi: 10.3934/cpaa.2022014

[9]

Weiwei Ao, Liping Wang, Wei Yao. Infinitely many solutions for nonlinear Schrödinger system with non-symmetric potentials. Communications on Pure and Applied Analysis, 2016, 15 (3) : 965-989. doi: 10.3934/cpaa.2016.15.965

[10]

Liping Wang, Chunyi Zhao. Infinitely many solutions for nonlinear Schrödinger equations with slow decaying of potential. Discrete and Continuous Dynamical Systems, 2017, 37 (3) : 1707-1731. doi: 10.3934/dcds.2017071

[11]

Lushun Wang, Minbo Yang, Yu Zheng. Infinitely many segregated solutions for coupled nonlinear Schrödinger systems. Discrete and Continuous Dynamical Systems, 2019, 39 (10) : 6069-6102. doi: 10.3934/dcds.2019265

[12]

Miao Du, Lixin Tian. Infinitely many solutions of the nonlinear fractional Schrödinger equations. Discrete and Continuous Dynamical Systems - B, 2016, 21 (10) : 3407-3428. doi: 10.3934/dcdsb.2016104

[13]

Claudianor O. Alves, Minbo Yang. Existence of positive multi-bump solutions for a Schrödinger-Poisson system in $\mathbb{R}^{3}$. Discrete and Continuous Dynamical Systems, 2016, 36 (11) : 5881-5910. doi: 10.3934/dcds.2016058

[14]

Amna Dabaa, O. Goubet. Long time behavior of solutions to a Schrödinger-Poisson system in $R^3$. Communications on Pure and Applied Analysis, 2016, 15 (5) : 1743-1756. doi: 10.3934/cpaa.2016011

[15]

Sitong Chen, Xianhua Tang. Existence of ground state solutions for the planar axially symmetric Schrödinger-Poisson system. Discrete and Continuous Dynamical Systems - B, 2019, 24 (9) : 4685-4702. doi: 10.3934/dcdsb.2018329

[16]

Sitong Chen, Junping Shi, Xianhua Tang. Ground state solutions of Nehari-Pohozaev type for the planar Schrödinger-Poisson system with general nonlinearity. Discrete and Continuous Dynamical Systems, 2019, 39 (10) : 5867-5889. doi: 10.3934/dcds.2019257

[17]

Xiaoping Chen, Chunlei Tang. Least energy sign-changing solutions for Schrödinger-Poisson system with critical growth. Communications on Pure and Applied Analysis, 2021, 20 (6) : 2291-2312. doi: 10.3934/cpaa.2021077

[18]

Xueqin Peng, Gao Jia. Existence and asymptotical behavior of positive solutions for the Schrödinger-Poisson system with double quasi-linear terms. Discrete and Continuous Dynamical Systems - B, 2022, 27 (4) : 2325-2344. doi: 10.3934/dcdsb.2021134

[19]

Zhi Chen, Xianhua Tang, Ning Zhang, Jian Zhang. Standing waves for Schrödinger-Poisson system with general nonlinearity. Discrete and Continuous Dynamical Systems, 2019, 39 (10) : 6103-6129. doi: 10.3934/dcds.2019266

[20]

Mengyao Chen, Qi Li, Shuangjie Peng. Bound states for fractional Schrödinger-Poisson system with critical exponent. Discrete and Continuous Dynamical Systems - S, 2021, 14 (6) : 1819-1835. doi: 10.3934/dcdss.2021038

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (135)
  • HTML views (0)
  • Cited by (8)

Other articles
by authors

[Back to Top]